CSpace

Browse/Search Results:  1-9 of 9 Help

Selected(0)Clear Items/Page:    Sort:
p A Mixed Wavelet-Learning Method of Predicting Macroscopic Effective Heat Transfer Conductivities of Braided Composite Materials 期刊论文
COMMUNICATIONS IN COMPUTATIONAL PHYSICS, 2022, 卷号: 31, 期号: 2, 页码: 593-625
Authors:  Dong, Hao;  Kou, Wenbo;  Han, Junyan;  Linghu, Jiale;  Zou, Minqiang;  Cui, Junzhi
Favorite  |  View/Download:14/0  |  Submit date:2022/04/02
Braided composite materials  macroscopic effective heat transfer conductivities  multi-scale modeling  neural networks  wavelet transform  
Metrically regular mappings and its application to convergence analysis of a confined Newton-type method for nonsmooth generalized equations 期刊论文
SCIENCE CHINA-MATHEMATICS, 2019, 页码: 22
Authors:  Rashid, Mohammed Harunor;  Yuan, Ya-xiang
Favorite  |  View/Download:41/0  |  Submit date:2020/05/24
set-valued mappings  generalized equations  metrically regular mapping  semilocal convergence  point-based approximation  
CP-P Stokes finite element pair on sub-hexahedron tetrahedral grids 期刊论文
CALCOLO, 2017, 卷号: 54, 期号: 4, 页码: 1403-1417
Authors:  Zhang, Shangyou;  Zhang, Shuo
View  |  Adobe PDF(1589Kb)  |  Favorite  |  View/Download:228/35  |  Submit date:2018/07/23
Stokes problem  Mixed finite element  Continuous quadratic velocity  Discontinuous pressure  Hexahedral grid  Tetrahedral grid  
A Maximum Entropy Method Based on Piecewise Linear Functions for the Recovery of a Stationary Density of Interval Mappings 期刊论文
JOURNAL OF STATISTICAL PHYSICS, 2011, 卷号: 145, 期号: 6, 页码: 1620-1639
Authors:  Ding, Jiu;  Jin, Congming;  Rhee, Noah H.;  Zhou, Aihui
Favorite  |  View/Download:30/0  |  Submit date:2018/07/30
Frobenius-Perron operator  Stationary density  Maximum entropy  Piecewise linear approximations  
A new path-following algorithm for nonlinear P*complementarity problems 期刊论文
COMPUTATIONAL OPTIMIZATION AND APPLICATIONS, 2006, 卷号: 34, 期号: 2, 页码: 183-214
Authors:  Zhao, Y. B.;  Li, D.
Favorite  |  View/Download:33/0  |  Submit date:2018/07/30
nonlinear complementarity problems  path-following algorithms  regularized central path  Tikhonov regularization  P*-mappings  
Nonstationary weak limit of a stationary harmonic map sequence 期刊论文
COMMUNICATIONS ON PURE AND APPLIED MATHEMATICS, 2003, 卷号: 56, 期号: 2, 页码: 270-277
Authors:  Ding, WY;  Li, JY;  Li, W
View  |  Adobe PDF(119Kb)  |  Favorite  |  View/Download:210/39  |  Submit date:2018/07/30
Existence theorems of solution to variational inequality problems 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY, 2001, 卷号: 44, 期号: 2, 页码: 212-219
Authors:  Zhang, LP;  Han, JY;  Xu, DC
Favorite  |  View/Download:27/0  |  Submit date:2018/07/30
exceptional family  variational inequality  complementarity problem  P-0-function  
Quasi-P-*-maps, P(tau,alpha,beta)-maps, exceptional family of elements, and complementarity problems 期刊论文
JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS, 2000, 卷号: 105, 期号: 1, 页码: 213-231
Authors:  Zhao, YB;  Isac, G
Favorite  |  View/Download:33/0  |  Submit date:2018/07/30
nonlinear complementarity problems  exceptional family of elements  quasi-P-*-maps  P(tau, alpha, beta)-maps  exceptional regularity  
Exceptional family of elements for a variational inequality problem and its applications 期刊论文
JOURNAL OF GLOBAL OPTIMIZATION, 1999, 卷号: 14, 期号: 3, 页码: 313-330
Authors:  Zhao, YB;  Han, J
Favorite  |  View/Download:24/0  |  Submit date:2018/07/30
complementarity problem  exceptional family of elements  generalized monotonicity  nonlinear variational inequality  P-*-mapping